Background. Dinutuximab is a monoclonal antibody that targets the GD2 antigen used in the treatment of high-risk neuroblastoma. Dinutuximab-associated rhombencephalitis and myelitis is a rare, steroid-responsive, serious, but reversible pathology. To date, three transverse myelitis cases and one rhombencephalitis case due to dinutuximab have already been reported. Moreover, a recently published article identified five inflammatory CNS demyelination cases (four myelitis and one rhombencephalitis). We present a 5-year-old patient with rhombencephalitis and myelitis following dinutuximab-beta treatment. Case. A 5-year-old patient with a left-sided retroperitoneal mass infiltrating the left kidney and multiple lytic bone lesions was diagnosed with neuroblastoma with a percutaneous biopsy from the abdominal mass. Surgery was performed after a prominent treatment response was detected on the abdominal CT. Radiotherapy was applied to the abdomen. While she was still undergoing maintenance treatment with 13-cis retinoic acid, a metaiodobenzylguanidine (MIBG) scan detected new bone lesions, and brain MRG identified pachymeningeal involvement. A new chemotherapy regimen was started and decreased MIBG uptake was seen in all previous bone lesions. However, newly developed eighth rib metastasis was seen in the following MIBG scan. Autologous stem cell transplantation was done. Soon after, dinutuximab-beta, together with temozolomide and irinotecan, was initiated. Following the third cycle hypotension, somnolence, paraparesis, and unilateral fixed dilated pupil were developed. Afterward, hemiballismus-like irregular limb movements were observed. Work-up studies were unremarkable, except for hypodensity in the brain stem on the brain CT. MRI revealed T2 hyperintensity of the brainstem and spinal cord extending from the cervicomedullary junction to the T7 level. Moreover, incomplete contrast enhancement and facilitated diffusion were observed. Imaging findings suggested demyelination. Steroids and intravenous immune globulin (IVIG) treatment were initiated. Both imaging abnormalities and clinical symptoms resolved partially at one month and disappeared at six months. Conclusions. Awareness of the radiological findings of dinutuximab toxicity will lead to prompt diagnosis and treatment.